MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL

MICROVENTION, INC. AZUR 18 PERIPHERAL V-TRAK SYSTEM; EMBOLIZATION COIL
Model Number 45-480420-L
Medical Device Problem Codes Detachment Of Device Component (1104); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided.A review of the approved device history records indicated the lot met all release criteria.A lot history trending review was performed and there were no similar complaints for this lot number.The device has been returned for evaluation.The investigation is currently underway.
 
Event or Problem Description
It was reported that resistance was encountered in the microcatheter while placing the coil in the aneurysm.During an attempt to remove the coil, the coil detached from the pusher wire in the microcatheter.The coil was put into the aneurysm with the pusher wire and remains implanted.There was no reported patient injury.The patient is reported to be good.
 
Additional Manufacturer Narrative
The pusher was returned for analysis; the implant coil was not returned.Visual analysis revealed that there was no damage noted on the pusher.The tie-knot at the pusher attachment section was noted to be intact.The attachment tether had a 1 inch rebound length from the distal heather coil section.Based on the investigation, the detached coil cannot be verified.The pusher was noted to be in conformance; however, with absence of the coil, could not confirm the type of detachment.

Brand Name
AZUR 18 PERIPHERAL V-TRAK SYSTEM
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise drive
aliso viejo CA 92656
MDR Report Key7368170
Report Number2032493-2018-00053
Device Sequence Number2156175
Product Code HCG
UDI-Device Identifier00810170017926
UDI-Public(01)00810170017926(11)170407(17)220331(10)170407LC3
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K090168
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2022
Device Model Number45-480420-L
Device Catalogue Number45-480420
Device Lot Number170407LC3
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/07/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/21/2018
Supplement Date Received by Manufacturer02/21/2018
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date04/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1